# SDR CALA0200429

- Difficulty date: July 24, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: L2 Dr Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR JAMB ANGLE AT FORWARD LOWER CORNER CORRODED AT LOWER END, STA 1136. THE CORRODED SECTION OF ANGLE WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW ECRA 5311-01130.
